# SDR REXA2021060200401

- Difficulty date: May 12, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 39,968 hours, 29,525 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH370313351
- Condition: Corroded
- Location: Bs 319 S26l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 319.00 HAS CORROSION ON OUTBOARD FLANGES AND FRAME WEB BETWEEN STR 26L TO STR 26R. - REMOVED AND REPLACE FRAME SECTOR IAW CRJ 700 SRM
